# SDR C2XA03CL124

- Difficulty date: July 14, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FIRST ROW OF EMERGENCY LIGHTS WILL NOT ILLUMINATE.  MAINTENANCE RESECURED WIRE, OPERATIONAL CHECKS WERE GOOD.
